MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN

MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Catalog Number 60122271
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there were multiple incidents of the syringe falling off the manifold during a procedure.The customer reported upon re-attaching the syringe, it would "sometimes" correct the issue and "sometimes" the syringe would lose connection again.There was no report of any patient injury or adverse event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there were multiple incidents of the syringe falling off the manifold during a procedure.

Common Device Name
MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21549201
Report Number3015910259-2025-00021
Device Sequence Number8164562
Product Code OEZ
UDI-Device Identifier10193489046144
UDI-Public10193489046144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60122271
Device Lot Number0000137496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown